# SDR DALA2023010200003

- Difficulty date: December 30, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 138,763 hours, 20,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 21-30 EMERGENCY LIGHTS INOP ON BOTH SIDES.   R & R BATTERY AND CHARGER (M9009) PER B767 AMM 33-51. OPS CHECK NORMAL.
